MathSciNet Relay Station
MathSciNet bibliographic data
MR606806 60B12 (46B99)
de Acosta, Alejandro Inequalities for $B$-valued random vectors with applications to the strong law of large numbers. Ann. Probab. 9 (1981), no. 1, 157–161.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement